# SDR CALA0100593

- Difficulty date: June 24, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fs 1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ATTACH FITTING(FORWARD OF L-2 DOOR) CORRODED AT FS 1136, LBL 56. THE FITTING WAS REMOVED AND A NEW FITTING WAS INSTALLED IAW SRM 51-30-1, 51-30-4, AND 51-10-3.
